# SDR AALA201709189013

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 25,733 hours, 10,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22R MOUNTED EMERGENCY LIGHT LENS MISSING.  REPLACED THE LIGHT ASSY IAW AMM.
